# SDR AMTA200600545

- Difficulty date: September 3, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AND REPLACED RIGHT AFT EMERGENCY EXIT SIGN REF 33-51-11.  (M)
